Alert archive / Arkansas / River Flood Warnings in 2015
River Flood Warning 72, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jul 7, 2015, 9:31 PM CDT for Crawford County, Sebastian County, Arkansas. It took effect at Jul 8, 2015, 6:01 AM CDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2015, 9:31 PM CDT (02:31 UTC)
- In effect from
- Jul 8, 2015, 6:01 AM CDT
- Expired
- Jul 10, 2015, 6:08 PM CDT
- In force
- 60 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Crawford County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 11 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Van Buren (VBUA4).
- Action stage
- 22 ft
- Minor stage
- 22 ft
- Moderate stage
- 26 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07250500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
152
WGUS44 KTSA 080231
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
931 PM CDT TUE JUL 7 2015
...The National Weather Service in Tulsa has issued a Flood Warning
for the following rivers in Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-081031-
/O.NEW.KTSA.FL.W.0072.150708T1536Z-150710T2308Z/
/VBUA4.1.ER.150708T1536Z.150710T0000Z.150710T1708Z.NO/
931 PM CDT TUE JUL 7 2015
The National Weather Service in Tulsa has issued a
* Flood Warning for
The Arkansas River at Van Buren
* from Wednesday morning to Friday evening, or until the warning is
cancelled.
* At 9:00 PM Tuesday, the stage was 21.07 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise
above flood stage late Wednesday morning and continue to rise to
near 24.2 feet by Thursday evening. The river is expected to fall
below flood stage early Friday afternoon.
* Impact...At 24.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca. Some rural
roads near Lavaca may be impassable. Parts of Kelley Park northwest
of downtown Fort Smith experience minor flooding.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-081031-
/O.NEW.KTSA.FL.W.0073.150709T1040Z-150711T1029Z/
/OZGA4.1.ER.150709T1040Z.150710T1200Z.150711T0429Z.NO/
931 PM CDT TUE JUL 7 2015
The National Weather Service in Tulsa has issued a
* Flood Warning for
The Arkansas River at Ozark Lock and Dam
* from late Wednesday night to late Friday night, or until the
warning is cancelled.
* At 9:00 PM Tuesday, the stage was 354.80 feet.
* Flood stage is 357.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Ozark Lock and Dam is expected to rise
above flood stage Thursday morning and continue to rise to
near 358.7 feet by Friday morning. The river is expected to fall
below flood stage early Saturday morning.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres
in Franklin and Logan Counties. Numerous gas fields are flooded.
Some agricultural lands in Johnson County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$4 follow-up statements
456
WGUS84 KTSA 080709
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
209 AM CDT WED JUL 8 2015
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-081509-
/O.EXT.KTSA.FL.W.0072.150708T1101Z-150710T1704Z/
/VBUA4.1.ER.150708T1101Z.150709T1800Z.150710T1104Z.NO/
209 AM CDT WED JUL 8 2015
The Flood Warning continues for
The Arkansas River at Van Buren.
* from this morning to Friday afternoon, or until the warning is
cancelled.
* At 1:00 AM Wednesday, the stage was 21.48 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren is expected to rise
above flood stage this morning and continue to rise to near 24.0
feet by early Thursday afternoon. The river is expected to fall
below flood stage Friday morning.
* Impact...At 24.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca. Some rural
roads near Lavaca may be impassable. Parts of Kelley Park northwest
of downtown Fort Smith experience minor flooding.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-081509-
/O.EXT.KTSA.FL.W.0073.150709T1030Z-150711T0316Z/
/OZGA4.1.ER.150709T1030Z.150710T0600Z.150710T2116Z.NO/
209 AM CDT WED JUL 8 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* from late tonight to Friday evening, or until the warning is
cancelled.
* At 1:00 AM Wednesday, the stage was 354.91 feet.
* Flood stage is 357.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Ozark Lock and Dam is expected to
rise above flood stage early Thursday morning and continue to rise
to near 358.3 feet by Friday before dawn . The river is expected to
fall below flood stage Friday afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$160
WGUS84 KTSA 081339
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
839 AM CDT WED JUL 8 2015
...The Flood Warning continues for the following rivers in
Arkansas...
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
ARC033-131-082139-
/O.EXT.KTSA.FL.W.0072.000000T0000Z-150710T1312Z/
/VBUA4.1.ER.150708T0834Z.150708T1800Z.150710T0712Z.NO/
839 AM CDT WED JUL 8 2015
The Flood Warning continues for
The Arkansas River at Van Buren.
* until Friday morning, or until the warning is cancelled.
* At 8:00 AM Wednesday, the stage was 22.47 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Arkansas River at Van Buren will continue rising to
near 23.1 feet this afternoon. The river will then fall but rise again
for a smaller secondary crest near 22.7 feet Thursday afternoon. The
river is expected to fall below flood stage late Thursday night.
* Impact...At 23.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca.
&&
LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439
$$
ARC047-071-083-082139-
/O.EXT.KTSA.FL.W.0073.150709T0300Z-150711T0051Z/
/OZGA4.1.ER.150709T0300Z.150709T1200Z.150710T1851Z.NO/
839 AM CDT WED JUL 8 2015
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* from this evening to Friday evening, or until the warning is
cancelled.
* At 8:00 AM Wednesday, the stage was 354.96 feet.
* Flood stage is 357.0 feet.
* Minor flooding is forecast.
* Forecast...The Arkansas River at Ozark Lock and Dam is expected to
rise above flood stage tonight and continue to rise to near 357.6
feet by Thursday morning. The river will then hold nearly steady around
357.6 feet through early Friday morning. The river is expected to fall
below flood stage early Friday afternoon.
* Impact...At 357.0 feet, flooding affects agricultural use lands
along the river downstream of the lock and dam in Franklin County.
Gas fields are also subject to flooding downstream. Equipment and
livestock should be moved to higher ground. North 5th Street in
Logan County near the Six Mile Levee begins to flood and may cut
off access to a nearby residence.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$564 WGUS84 KTSA 081600 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1100 AM CDT WED JUL 8 2015 ...The Flood Warning continues for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-090000- /O.EXT.KTSA.FL.W.0072.000000T0000Z-150709T0234Z/ /VBUA4.1.ER.150708T0834Z.150708T1345Z.150708T2034Z.NO/ 1100 AM CDT WED JUL 8 2015 The Flood Warning continues for The Arkansas River at Van Buren. * until this evening, or until the warning is cancelled. * At 10:00 AM Wednesday, the stage was 22.42 feet. * Flood stage is 22.0 feet. * Minor flooding is occurring but the river crested this morning and is now falling. * Forecast...The Arkansas River at Van Buren will continue falling to below flood stage by late this afternoon. * Impact...At 22.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. && LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439 $$
543 WGUS84 KTSA 081927 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 227 PM CDT WED JUL 8 2015 ...The Flood Warning is cancelled for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ARC033-131-081957- /O.CAN.KTSA.FL.W.0072.000000T0000Z-150709T0234Z/ /VBUA4.1.ER.150708T0834Z.150708T1345Z.150708T1845Z.NO/ 227 PM CDT WED JUL 8 2015 The Flood Warning is cancelled for The Arkansas River at Van Buren. * At 2:00 PM Wednesday, the stage was 21.95 feet. * Flood stage is 22.0 feet. * The river fell below flood stage this afternoon. * Forecast...The Arkansas River at Van Buren will continue falling through tonight. The river is then forecast to rise again to near 21.9 feet by Thursday evening, which is just below flood stage. Since the river is expected to remain below flood stage, the warning is cancelled. * Impact...At 22.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. && LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jul 7, 6:43 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 7, 6:43 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
643 PM CDT TUE JUL 7 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
WIDESPREAD PRECIP WILL CONTINUE OVERNIGHT THROUGH MUCH OF THE DAY
TOMORROW...ESPECIALLY NORTH OF INTERSTATE 40. WIDESPREAD MVFR TO
PERIODIC IFR CEILINGS WILL BE REALIZED ACROSS NE OK / FAR NW AR
WHICH WILL REMAIN NORTH OF A WEAK WARM FRONT. SOUTH OF THE
BOUNDARY WIDELY VARYING FLIGHT CONDITIONS CAN BE EXPECTED RANGING
FROM VFR TO OCCASSIONAL IFR AS THE HEAVIER PRECIP CORES PASS.
&&
.PREV DISCUSSION... /ISSUED 247 PM CDT TUE JUL 7 2015/
DISCUSSION...
HEAVY RAIN CONTINUES IN THE VICINITY OF A FRONTAL BOUNDARY
THAT EXTENDS FROM EXTREME NORTHWEST ARKANSAS INTO SOUTH-CENTRAL
OKLAHOMA THIS AFTERNOON. FLASH FLOOD WARNINGS ARE IN PLACE
FOR MUCH OF THIS AREA NEAR THE BOUNDARY. A FLASH FLOOD WATCH
CONTINUES FOR MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH WEDNESDAY AFTERNOON. THE HEAVIEST RAIN IS EXPECTED TO
AFFECT THE AREA LATER TONIGHT INTO WEDNESDAY MORNING AS A MID-
LEVEL SHORTWAVE CURRENTLY OVER NORTHWEST TEXAS MOVES ACROSS THE
AREA. THIS WILL CAUSE THE SURFACE FRONTAL BOUNDARY TO DRIFT BACK
TO THE NORTH OVERNIGHT. THEREFORE...THE FOCUS OF THE HEAVIEST RAIN
WILL MOVE BACK TO THE NORTH. THE THREAT FOR THE HEAVY RAIN WILL
TAPER OFF WEDNESDAY AFTERNOON AS THE MID-LEVEL SHORTWAVE MOVES
OFF THE NORTHEAST. WE ARE STILL LOOKING AT A GOOD AREA OF 3 TO 5
INCHES OF RAIN ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH
LOCALLY UP TO 10 INCHES OF RAIN POSSIBLE.
WILL CONTINUE CHANCES OF SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT
INTO THURSDAY NIGHT AS THE SURFACE BOUNDARY SLOWLY LIFTS NORTH
OUT OF THE AREA. RAINFALL AMOUNTS ARE NOT EXPECTED TO BE NEARLY AS
GREAT DURING THIS TIME-FRAME.
AFTER THE RAIN ENDS...THE WARMING TREND WILL BEGIN AS A UPPER
LEVEL RIDGE OVER THE SOUTHEAST UNITED STATES EXPANDS ACROSS THE
SOUTHERN PLAINS. SUNDAY AND MONDAY ARE EXPECTED TO BE THE HOTTEST
DAYS WITH TEMPERATURES TAPERING SLIGHTLY AS WE MOVE INTO NEXT
TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 67 78 69 88 / 100 90 50 50
FSM 73 84 70 90 / 80 80 50 30
MLC 71 81 72 87 / 90 90 40 20
BVO 64 77 65 85 / 100 90 50 50
FYV 68 78 68 84 / 90 100 60 40
BYV 67 78 67 84 / 100 90 50 40
MKO 69 78 68 86 / 100 100 60 30
MIO 64 76 65 83 / 90 100 50 50
F10 68 77 70 87 / 100 100 60 20
HHW 74 85 72 89 / 70 60 20 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR OKZ049-053>076.
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ARZ001-002-010-
011-019-020-029.
&&
AVIATION...07Hazardous weather outlook, Jul 7, 4:47 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 447 PM CDT TUE JUL 7 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081045- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 447 PM CDT TUE JUL 7 2015 ...HEAVY RAINFALL AND DANGEROUS FLASH FLOODING POTENTIAL THROUGH WEDNESDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. FLASH FLOOD AND HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A FRONTAL BOUNDARY HAS BECOME NEARLY STATIONARY FROM SOUTHWEST THROUGH EAST CENTRAL OKLAHOMA TO NORTHWEST ARKANSAS. TROPICAL MOISTURE LIFTING OVER THAT BOUNDARY WILL CONTINUE TO PRODUCE HEAVY RAINFALL AND SCATTERED THUNDERSTORMS. RAINFALL RATES OF ONE INCH PER HOUR WILL BE COMMON...LOCAL AMOUNTS OF TWO INCHES PER HOUR CAN BE EXPECTED. A SURFACE WAVE MOVING ALONG THE FRONT TONIGHT WILL EXPAND THE AREA OF HEAVY RAIN AND ENHANCE RAINFALL RATES. THIS WILL LIKELY LEAD TO WIDESPREAD FLOODING AND FLASH FLOODING FOR MUCH OF EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS TONIGHT. TOTAL RAINFALL FROM THIS SYSTEM WILL LIKELY BE IN THE 3 TO 5 INCH RANGE FOR MOST LOCATIONS IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. LOCAL RAIN AMOUNTS MAY REACH 10 INCHES IN PERSISTENT HEAVY RAIN BANDS OR REPEAT THUNDERSTORMS. A FLOOD WATCH IS IN IN EFFECT FOR ALL OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS THROUGH WEDNESDAY. A FEW THUNDERSTORMS THIS EVENING FROM INTERSTATE 40 SOUTH WILL PRODUCE SOME WIND GUST TO AROUND 40 MILES AN HOUR. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. SOME WATER RESCUES CAN BE ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...DANGEROUS HEAT POTENTIAL. MONDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... HEAVY RAINFALL POTENTIAL CONTINUES WEDNESDAY IN ASSOCIATION WITH THE FRONTAL WAVE. THURSDAY...THUNDERSTORM POTENTIAL BECOMES CONFINED TO AREAS NEAR THE KANSAS BORDER... BEFORE EXITING THE REGION FRIDAY. A MID LEVEL RIDGE WILL SET UP OVER THE SOUTHERN PLAINS THIS WEEKEND...LEADING TO SEVERAL DAYS OF HOT AND HUMID WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 7, 4:08 PM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT TUE JUL 7 2015
ARZ029-OKZ076-072200-
SEBASTIAN AR-LE FLORE OK-
408 PM CDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEBASTIAN AND
EASTERN LE FLORE COUNTIES UNTIL 500 PM CDT...
AT 408 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTH OF PANAMA TO
3 MILES SOUTH OF BIG CEDAR...AND MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
POTEAU...POCOLA...HEAVENER...HACKETT...HOWE...HARTFORD...BONANZA...
CAMERON...HEAVENER RUNESTONE STATE PARK...SHADY POINT...ROCK
ISLAND...PATTERSON...HODGEN AND JENSON.
LAT...LON 3517 9467 3527 9437 3495 9435 3496 9436
3493 9445 3458 9446 3454 9462
TIME...MOT...LOC 2108Z 224DEG 25KT 3514 9466 3460 9463Local storm report, Jul 7, 5:35 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM FLASH FLOOD 3 S TAHLEQUAH 35.87N 94.97W
07/07/2015 CHEROKEE OK STORM CHASER
SIGNIFICANT ROAD FLOODING JUST SOUTH OF TAHLEQUAH.
RAODWAY IMPASSABLE. RELAYED BY BROADCAST MEDIA.
&&
JDSLocal storm report, Jul 7, 5:43 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM FLASH FLOOD 3 SE HENRYETTA 35.41N 95.94W
07/07/2015 OKMULGEE OK STORM CHASER
ROADWAY FLOODED AROUND LAKE HENRYETTA. RELAYED BY
BROADCAST MEDIA.
&&
JDSLocal storm report, Jul 7, 6:03 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD CHECOTAH 35.47N 95.52W
07/07/2015 MCINTOSH OK PUBLIC
SECONDARY ROADS AROUND CHECOTAH FLOODED WITH SOME ROADS
IMPASSABLE. RELAYED BY BROADCAST MEDIA.
&&
JDSLocal storm report, Jul 7, 7:07 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM FLASH FLOOD 1 S CHRISTIE 35.94N 94.69W
07/07/2015 ADAIR OK PUBLIC
ROADWAY FLOODED JUST SOUTH OF CHRISTIE. SOCIAL MEDIA
REPORT RELAYED BY MEDIA.
&&
JDSLocal storm report, Jul 7, 8:43 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
843 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM FLASH FLOOD MUSKOGEE 35.75N 95.37W
07/07/2015 MUSKOGEE OK STORM CHASER
SMITH FERRY ROAD FLOODED ON EAST SIDE OF MUSKOGEE.
RELAYED BY BROADCAST MEDIA.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 9:17 PM CDT | Areal Flood Warning | TSA | Madison, Washington | 12 hr |
| Jul 7, 9:31 PM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 3 days |
| Jul 8, 11:08 AM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 47 hr |
| Jul 8, 12:19 PM CDT | Special Weather Statement | TSA | Crawford | 41 min |
| Jul 8, 12:48 PM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 42 min |
| Jul 8, 1:33 PM CDT | Special Weather Statement | TSA | Crawford, Franklin, Sebastian | 42 min |
| Jul 8, 2:18 PM CDT | Areal Flood Advisory | TSA | Carroll, Crawford, Franklin, Madison, Sebastian, Washington | 3 hr |
| Jul 8, 2:22 PM CDT | Special Weather Statement | TSA | Franklin, Sebastian | 38 min |
| Jul 8, 4:10 PM CDT | Special Weather Statement | TSA | Sebastian | 35 min |
| Jul 8, 4:51 PM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| Jul 8, 5:04 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 3 hr |
Nearby
River Flood Warnings in Arkansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.